# SDR 99FDEA00099

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-100
- Aircraft serial: 19136
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H1010153
- Condition: Inop
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

99-0067 - DOOR LIGHTS RED WOULD NOT GO OUT AT GEAR RETRACTION.  NOSE GEAR HAD A FAULTY GREEN LIGHT, RED NOSE GEAR LIGHT NOW STAYS ON.  REMOVED AND REPLACED DOWN LOCK SWITCH.  OPER CK NORM PER MM 32-61-0-21-4.
